# SDR DALA13044050989

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 55,788 hours, 40,490 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX CHECK,  CORROSION WAS NOTED ON THE RT HORIZONTAL STABILIZER AFT OTBD PIVOT ATTACH FITTING.  THE PIVOT ATTACH FITTING BORE WAS REPAIRED IAW SRM 55-02, STEP C AND NEW BUSHINGS WERE INSTALLED IAW SRM 55-02, PG 115.
